# SDR ASAA11510065

- Difficulty date: July 13, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 14,697 hours, 4,519 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Out Of Tolerance
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GE DIAGNOSTICS REPORTS NR 2 ENGINE TREND DATA CONTINUES TO SHOW A SHIFT IN DELTA CRUISE AND TAKEOFF MARGIN INDICATIVE OF EGT INDICATION ERRORS.  ACCOMPLISHED T49.5 PROBE AND EGT SYSTEM INSPECTION REF MM 77 21 01.  FOUND S2 PROBE OUT OF TOLERANCE.  REPLACED S2 PROBE REF MM 77 21 01.  OPS TEST GOOD REF SAME.
